# SDR ASMF2014061806018

- Difficulty date: May 16, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N904AM
- Make and model: Boeing 737752
- Aircraft serial: 28262
- Aircraft time: 32,535 hours, 17,461 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Unknown
- Condition: Vibration
- Location: Nlg
- Part time: 6,741 hours, 2,964 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED THAT DURING TAKEOFF AT ROTATION SPEED, A VIBRATION WAS FELT IN THE NLG.  PERFORMED A NLG REVISION IAW MM 32-00-00, NO FAILURES DETECTED.  AS A PRECAUTIONARY ACTION, BOTH NLG WHEELS WERE REPLACED IAW AMM 32-45-21, ALL CORRECT.
